# SDR HEEA955927

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3181Y
- Make and model: Bell 206B
- Aircraft serial: 3772
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 6898607
- Condition: Failed
- Location: Nr 1
- Part time: 2,817 hours
- Component: 6890550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO #1 BEARING FAILURE.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  #1 BEARING SEPARATOR BROKEN INTO MANY PIECES, INNER AND OUTER RACE SPALLED, BEARING BALLS  SCORED AND FLATTENED.  SECONDARY DAMAGE - MUTE RUB ON 1STSTAGE WHEELS, CARBON SEAL MATING SURFACE GROOVED ON 1ST STAGE WHEEL STUB SHAFT, CASE HALF VANES EXHIBIT EXCESSIVE CONTACT WITH WHEEL MUTES AND PLASTIC GROOVED, CRACKED AND MISSING, IMPELLER CONTACT WITH FRONT DIFFUSER, REAR DIFFUSER MAJOR AND MINORSEALS GROOVED. SCRAPPED #1 BEARING.
